# SDR TWAA0102905

- Difficulty date: February 12, 2001
- Submitted: February 14, 2001
- Operation: Air carrier
- Aircraft: N9401W
- Make and model: Doug DC-9-83
- Aircraft serial: 53137
- Aircraft time: 25,345 hours, 12,172 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN THE AFT CARGO COMPT, FORMER 1250 WAS CORRODED TOP AND BOTTOM AT LONGERON 29L TO 29R.  REMOVED CORROSION AND INSTALLED DOUBLER REPAIR PER SRM 53-03, FIG 2A SHEET 4.
